# SDR REXA2015011900080

- Difficulty date: January 19, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 17,966 hours, 11,016 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD AD20122210 LT FWD OVERWING EMER LIGHT HAS A BROKEN PIN IN RECEPTACLE & FOGGY LENS.  R & R LT FWD OVERWING EMER LIGHT IAW AMM 33-51-15-000-801-A08 & 33-51-15-400-801-A08.  PERFORMED OPERATIONS CHECK OF EMER LIGHTS IAW AMM 33-51-15-710-801-A01.  OPERATIONS CHECKED GOOD.
